# SDR 2006FA0000707

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: General aviation
- Aircraft: N876JK
- Make and model: Beech 58
- Aircraft serial: TH2053
- Aircraft time: 1,449 hours
- System (JASC): 6100 · Propeller System
- Part: Line
- Part number: 9696001123
- Condition: Chafed
- Location: Lt Propeller
- Part time: 1,449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PROPELLER ACCUMULATOR OIL LINE WAS CHAFED THROUGH BY THE SHROUD FOR THE FUEL PUMP HOSE. OIL LEAK WAS OBSERVED. THE CAUSE WAS DETERMINED AND REMEDIED BEFORE LOSS OF SIGNIFICANT AMOUNT OIL.
